MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP RVS CNTRL 6.5X20MM ST/RST; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

ZIMMER BIOMET, INC. COMP RVS CNTRL 6.5X20MM ST/RST; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 115394
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4): d10: item # 110032420, comp aug mini bsplt w tpr md, lot # 67016829.Item # 180552, comp lk scr 3.5hex 4.75x25 st, lot # 67299910.Item # 180552, comp lk scr 3.5hex 4.75x25 st, lot # 67286539.Item # 115313, comp rvsr shldr glnsp +3 36mm, lot # j7912269.Item # 113632, comp primary stem 12mm mini, lot # 65559371.Item # 110031403, mini tray +5mm cocr +3 offset, lot # 66058388.Item # 110031425, cr vivacit-e 36mm brng +3, lot # 66874216.Item # 405889, comp rvs 2.7mm dia drl, lot # 67133741.Item # 405800, comp.Rev shldr 9 in steinmann, lot # 66875013.Item # 406669, stn pn thd tip.125x2.5in 2pk, lot # 65922885.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that a patient underwent a primary reverse shoulder procedure.Subsequently, approximately 5 months and 19 days post implantation the patient was presenting with a painful shoulder and an x-ray and ct scan showed glenoid component migration.It was noted that the patient had prior neurologic pathology and poor bone quality.The patient plans to be revised where the glenoid components will be removed while discussing further options.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b7, d2a, d9, g3, g6, h2, h3, h6, h10, h11 the reported event was confirmed by review of x-rays.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: the glenoid component appears loose.Generalized reduced bone mineral density may be a contributing factor to glenoid baseplate component loosening.No arthroplasty component fractures are identified.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
COMP RVS CNTRL 6.5X20MM ST/RST
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23843692
Report Number0001825034-2025-04075
Device Sequence Number15906949
Product Code KWS
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K132239
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number115394
Device Lot Number67015756
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer05/27/2026
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE; SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown